Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Dust allergy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
Doctor :   how can i help you/
User :   Hi sir
Doctor :   ok
User :   I have this Hunch that i m allergic to Warm weather..becoz Now a dayz
User :   i m sneezing a lot n my eyes becomes watery all the time
User :   this is really embarrasing
Doctor :   i understand
User :   whenever i sneeze splash of water came out of my eyes
User :   as well as out of my nose..
User :   it's quite different than mucus it's just like water
Doctor :   since when
User :   since last year..
User :   but in winter it was fine
User :   now again
Doctor :   have u been exposed to any allergen
User :   no idea..but i sneeze a lot in presence of dust
User :   then then again my eyes gets full of water coming out of it
Doctor :   ok
Doctor :   i suggest u consult a doctor who will prescribe
Doctor :   u antihistaminics
User :   i used to take levocetrizine
User :   it helps few time but it's not permanent
Doctor :   ok
Doctor :   allergy can br treated only some can be cured
Doctor :   so u wil have to be on them

Doctor :   when ver u feel you are gona
Doctor :   get exposed to allergen
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor